Metrics

From
A Boundary Value Problem for the Equation of Motion of a Homogeneous Bar with Periodic Conditions by Elvin I. Azizbayov and Yashar T. Mehraliyev American Journal of Applied Mathematics and Statistics. 2015, 3(6), 252-256 doi:10.12691/ajams-3-6-6
Views
6681
Html 6132
Abstract 549
28 November 2015 (publication date) through 03 July 2020 *
15.85 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2982
PDF1059
Epub659
XML859
PPT0
Figures211
Tables194
Export: 1717
RIS544
BibTex538
Endnote635
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com